Title
The tanh method, a simple tranformation and exact analytical solutions for nonlinear reaction-diffusion equations The tanh method, a simple tranformation and exact analytical solutions for nonlinear reaction-diffusion equations
Author
Faculty/Department
Faculty of Sciences. Physics
Publication type
article
Publication
Oxford ,
Source (journal)
Chaos, solitons and fractals. - Oxford
Volume/pages
14(2002) , p. 513-522
ISSN
0960-0779
ISI
000175741900015
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000175741900015&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000175741900015&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000175741900015&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle